# SDR AALA202107280620

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 17,978 hours, 7,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR BRACKETS THAT HOLD GIRT BAR WHEN NOT ARMED, RIGHT SIDE LOOSE. ADJUSTED AND SECURED L1 DOOR GIRT BAR BRACKET, OPERATIONS CHECK GOOD PER AMM 25-66-01.
